# SDR DALA2025081406095

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1138000) CRACK ON LOWER SKIN AT STAB STA 157.10 AT RH HORIZONTAL STAB. LOWER SKIN AT STAB STA 157.10 AT RH HORIZONTAL STAB WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
